| Model Number |
25-774-09-91 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
05/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Mdr: 9610905-2021-00055.An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
It was reported screws became loose and were removed.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Mdr: 9610905-2021-00054 and 9610905-2021-00055.H6 - codes added.